MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-55-150-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Impaired Healing (2378); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.The reported patient effect of obstruction/occlusion is listed in the absolute pro peripheral stent system instructions for use as a potential complication.A conclusive cause for the reported obstruction/occlusion and unspecified tissue injury and the relationship to the product, if any, cannot be determined.The treatments appear to be related to the operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2025, one 6.0x100 mm absolute pro stent and one 5.5x150 mm supera stent were implanted in the proximal right superficial femoral artery (sfa).On (b)(6) 2025, computed tomography angiography suggested multi vessel stenosis and occlusion in the lower limb artery.The degree of in-stent restenosis was 60% in both the supera and absolute pro stents.On (b)(6) 2025, balloon angioplasty of the right posterior tibial artery and popliteal artery was performed.Afterwards, the patient underwent hemodialysis.On (b)(6) 2025, the patient underwent a right second toe amputation secondary to diabetic foot gangrene.After the intervention, symptomatic treatment such as anti-infection, pain relief and rehydration was given.The patient was discharged from the hospital on (b)(6) 2025.No additional information was provided.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25364486
Report Number2024168-2026-02236
Device Sequence Number10679720
Product Code NIP
UDI-Device Identifier08717648226168
UDI-Public(01)08717648226168(17)260630(10)4072461
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberS-55-150-120-P6
Device Catalogue NumberS-55-150-120-P6
Device Lot Number4072461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5X150 MM SUPERA STENT
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient Age60 YR
Patient SexMale
Patient Weight84 KG